Alert archive / Oklahoma / Tornado Warnings in 2018
Tornado Warning 14, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 2, 2018, 9:16 PM CDT for Pottawatomie County, Oklahoma. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2018, 9:16 PM CDT (02:16 UTC)
- Expired
- May 2, 2018, 9:32 PM CDT
- In force
- 16 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Pottawatomie County, OK
The radar
The Norman radar (KTLX), 35 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 9:20 PM CDT | TSTM WND DMG | 2 Ene Macomb, OK | TREES AND POLE BARN ROOF DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 12:59 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 826 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.3
The text
As transmitted.
250
WFUS54 KOUN 030216
TOROUN
OKC125-030245-
/O.NEW.KOUN.TO.W.0014.180503T0216Z-180503T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
916 PM CDT WED MAY 2 2018
The National Weather Service in Norman has issued a
* Tornado Warning for...
Central Pottawatomie County in central Oklahoma...
* Until 945 PM CDT
* At 916 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Macomb, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Tecumseh, Brooksville and Macomb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3509 9700 3512 9705 3529 9695 3520 9682
TIME...MOT...LOC 0216Z 218DEG 42KT 3514 9699
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRB4 follow-up statements
469
WWUS54 KOUN 030222
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
922 PM CDT WED MAY 2 2018
OKC125-030245-
/O.CON.KOUN.TO.W.0014.000000T0000Z-180503T0245Z/
Pottawatomie OK-
922 PM CDT WED MAY 2 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
POTTAWATOMIE COUNTY...
At 922 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Brooksville, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tecumseh, Brooksville and Macomb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3512 9697 3515 9701 3528 9694 3520 9682
TIME...MOT...LOC 0222Z 225DEG 32KT 3517 9695
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRB509
WWUS54 KOUN 030226
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
926 PM CDT WED MAY 2 2018
OKC125-030245-
/O.CON.KOUN.TO.W.0014.000000T0000Z-180503T0245Z/
Pottawatomie OK-
926 PM CDT WED MAY 2 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
POTTAWATOMIE COUNTY...
At 925 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Brooksville, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tecumseh and Brooksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3514 9693 3519 9698 3527 9692 3520 9682
TIME...MOT...LOC 0225Z 229DEG 36KT 3520 9692
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRB332
WWUS54 KOUN 030229
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
929 PM CDT WED MAY 2 2018
OKC125-030245-
/O.CON.KOUN.TO.W.0014.000000T0000Z-180503T0245Z/
Pottawatomie OK-
929 PM CDT WED MAY 2 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
POTTAWATOMIE COUNTY...
At 929 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southwest of Earlsboro, moving northeast at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Pottawatomie County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3517 9687 3519 9690 3524 9687 3520 9682
TIME...MOT...LOC 0229Z 246DEG 33KT 3520 9685
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRB994
WWUS54 KOUN 030232
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
932 PM CDT WED MAY 2 2018
OKC125-030242-
/O.CAN.KOUN.TO.W.0014.000000T0000Z-180503T0245Z/
Pottawatomie OK-
932 PM CDT WED MAY 2 2018
...THE TORNADO WARNING FOR CENTRAL POTTAWATOMIE COUNTY IS
CANCELLED...
The tornado threat has decreased, although strong damaging winds are
still possible as the line of storms moves through.
LAT...LON 3517 9687 3519 9690 3524 9687 3520 9682
TIME...MOT...LOC 0230Z 218DEG 42KT 3523 9682
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 2, 7:09 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 2, 7:09 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Norman OK 709 PM CDT Wed May 2 2018 .AVIATION... A line of strong to severe storms will move across most terminal sites between 00z and 4z. The stronger storms may lower visibility to around 1sm with mainly MVFR ceilings. More storms may develop and move across the southern half of Oklahoma and western north Texas mainly between 6z and 12z. After 12-13Z, mainly VFR conditions are expected with a south to southwest wind. && .PREV DISCUSSION... /issued 210 PM CDT Wed May 2 2018/ DISCUSSION... Latest surface observations and satellite show enhanced cumulus and some glaciation along a sharpening dryline now across the eastern Texas Panhandle. Deeper convection has been ongoing for an hour or so further north, near a weak surface front across the far northern Texas Panhandle into the Oklahoma Panhandle. NSSL mobile sounding at Elk City from 18z shows a weak capping EML and this should continue to errode as forcing for ascent increases from approaching deep closed low and embedded minor shortwave trough. Latest RAP mesoanalysis shows moderate to strong instability has already developed across western Oklahoma and western north Texas with MLCAPE as high as 3,000 J/kg and effective shear of 50-60 knots. This parameter space, along with nearly perpendicular shear vectors to the sharpening dryline, is more than favorable for supercells. Other concerns include climatologically low LCL heights. One mitigating factor to a potentially higher-end tornado threat will be somewhat weak low level shear. Our bigger tornado events tend to have larger 0-1km bulk shear and SRH values. Nevertheless, 15-20 kt 0-1km shear and low LCLs with the aforementioned parameter space is concerning and tornadoes, including a few significant tornadoes are possible given the proper storm evolution. Some cold pool expansion and resulting consolidation may occur with the ongoing convection across northeast Texas Panhandle and the Oklahoma Panhandle. This could evolve into a cluster or line of convection that posses mainly a damaging wind threat later in the evening across northern Oklahoma. This evolution is uncertain at the moment and we'll continue to monitor trends. Suite of CAMs have varied some from run to run and model to model. The spectrum of solutions generally supports the above thinking, and we'll continue to watch the trends in observations through the late afternoon and evening and add more detail to the forecast when we can. Regardless of how early on more discrete supercells evolve, some tornado threat will persist into the night given such a moist boundary layer with only modest stabilization. The threat could persist into the early morning hours and some localized flooding could occur particularly across eastern and southern sections of the area once shear vectors become a little more parallel to a potential cluster or line of convection. Depending on the extent of convection and magnitude/breadth of convective overturning, some thunderstorm threat and severe potential will persist across roughly the southeast half of the area into tomorrow afternoon. The rest of the forecast is relatively unchanged. Northwesterly flow will gradually back and become more zonal with at least one or two minor shortwaves resulting in convection by early next week. BRB FIRE WEATHER... Elevated fire weather conditions could occur tomorrow afternoon across far western Oklahoma and portions of north Texas. Greenup may limit the threat of significant spread however. ERC-G values are on the high end of normal currently. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 83 56 75 / 70 30 10 0 Hobart OK 66 86 55 77 / 50 20 0 0 Wichita Falls TX 69 86 60 75 / 70 40 10 10 Gage OK 61 81 50 76 / 30 0 0 0 Ponca City OK 69 85 54 75 / 70 30 10 0 Durant OK 70 78 66 73 / 70 70 40 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. &&
Hazardous weather outlook, May 2, 7:28 PM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 728 PM CDT Wed May 2 2018 OKZ004>048-050>052-TXZ083>090-040030- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 728 PM CDT Wed May 2 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... There is an enhanced risk for severe thunderstorms across parts of central and southern Oklahoma, and northern Texas. Location... The enhanced risk area is along and east of a line from Okarche, to Fort Cobb, to Loveland, Oklahoma, to Lake Kickapoo, Texas, and west of a line from near Shawnee, to Ada, to Madill, Oklahoma. Timing... A line of severe thunderstorms will continue to move east across central and southern Oklahoma, and northern Texas from 700 PM to 1100 PM. Impacts... The most common impacts will be large hail up to the size of golf balls, and wind gusts up to 80 mph. Tornadoes will also remain possible through about 900 PM, especially near and just north of the Red River. Overnight, the most common impact will be damaging wind gusts although embedded tornadoes cannot be ruled out. Discussion... A line of severe thunderstorms will move across north Texas, and central and southern Oklahoma through at least 1100 PM tonight. The most likely impact from this storms will be damaging wind gusts, although hail up to the size of golf balls and embedded tornadoes will remain possible. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the Oklahoma and northern Texas should prepare for severe weather operations today and tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorms will be ongoing Thursday morning in central and southern Oklahoma. As a dry line and front arrive, new thunderstorms are expected across southeastern Oklahoma. Any of these will be potentially severe. The most common impact will be damaging wind gusts in the morning and damaging wind gusts and large hail later in the day. Locally heavy rainfall will also be possible. There is a low chance for non- severe thunderstorms in southeastern Oklahoma Friday. There is also a chance for thunderstorms next Tuesday. .Fire Weather. Near-critical fire weather conditions are expected to the west of an advancing dry line over western Oklahoma and adjacent parts of northern Texas during the day Thursday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 2, 7:52 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 5 ENE LAKE CHICKASHA 35.17N 98.07W
05/02/2018 E1.50 INCH GRADY OK PUBLIC
MPING.
&&
MADLocal storm report, May 2, 8:10 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 4 WNW RUSH SPRINGS 34.80N 98.02W
05/02/2018 M72 MPH GRADY OK MESONET
&&
RBARNESLocal storm report, May 2, 8:39 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 4 ENE MUSTANG 35.41N 97.66W
05/02/2018 E0.75 INCH OKLAHOMA OK PUBLIC
&&
MADLocal storm report, May 2, 9:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
905 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM FLASH FLOOD BETHANY 35.51N 97.64W
05/02/2018 OKLAHOMA OK PUBLIC
ROUTE 66 IN BETHANY CLOSED DUE TO FLOODING.
&&
RBARNESSpecial weather statement, May 2, 9:09 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
909 PM CDT WED MAY 2 2018
OKZ039-044>046-050-030230-
Love OK-Cotton OK-Stephens OK-Carter OK-Jefferson OK-
909 PM CDT WED MAY 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southeastern
Cotton...southwestern Stephens...southwestern Carter and Jefferson
Counties Until 930 PM CDT...
AT 908 PM CDT, strong thunderstorms were along a line extending from
near Byers to 5 miles northwest of Nocona, moving northeast at 45
MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Locations impacted include...
Waurika, Healdton, Wilson, Comanche, Ringling, Ryan, Terral,
Hastings, Addington, Sugden, Waurika Lake, Grady, Oscar, Cornish,
Courtney and Petersburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3390 9798 3393 9795 3394 9797 3399 9795
3400 9809 3404 9808 3407 9812 3412 9809
3415 9811 3411 9817 3413 9826 3448 9792
3405 9727 3390 9755 3391 9759 3397 9761
3399 9768 3389 9779 3389 9780 3385 9787
TIME...MOT...LOC 0208Z 227DEG 40KT 3408 9820 3382 9782
BRBLocal storm report, May 2, 9:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM FLASH FLOOD 4 SSW BETHANY 35.45N 97.67W
05/02/2018 CANADIAN OK BROADCAST MEDIA
CAR SUBMERGED IN WATER NEAR RENO AND ALIANCE BLVD/I40 AND
COUNCIL.
&&
RBARNESThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:03 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 2, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 40 min |
| May 2, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 49 min |
| May 2, 7:14 PM CDT | Tornado Warning | OUN | Cotton | 31 min |
| May 2, 7:15 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 30 min |
| May 2, 7:30 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| May 2, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 60 min |
| May 2, 7:43 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, Oklahoma | 3 hr |
| May 2, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 46 min |
| May 2, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 46 min |
| May 2, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 30 min |
| May 2, 8:02 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 43 min |
| May 2, 8:04 PM CDT | Flash Flood Warning | OUN | Canadian, Grady | 3 hr |
| May 2, 8:06 PM CDT | Tornado Warning | OUN | Grady | 24 min |
| May 2, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Grady, McClain, Murray and 2 more | 58 min |
| May 2, 8:22 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 2, 8:44 PM CDT | Tornado Warning | OUN | Cleveland | 18 min |
| May 2, 8:49 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 12 min |
| May 2, 8:53 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 112 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 48 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 63 min |
| May 2, 9:09 PM CDT | Special Weather Statement | OUN | Jefferson | 21 min |
| May 2, 9:09 PM CDT | Tornado Warning | OUN | Pottawatomie | 15 min |
| May 2, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne | 43 min |
| May 2, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 32 min |
| May 2, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray and 1 more | 42 min |
| May 2, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 55 min |
| May 2, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Johnston, Love, Marshall and 2 more | 49 min |
| May 2, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 64 min |
| May 2, 11:19 PM CDT | Special Weather Statement | OUN | Carter, Love | 26 min |
| May 2, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 51 min |
| May 2, 11:54 PM CDT | Special Weather Statement | OUN | Johnston | 36 min |
| May 3, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more | 43 min |
| May 3, 12:26 AM CDT | Special Weather Statement | OUN | Coal | 49 min |
| May 3, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Garvin, Grady, McClain and 1 more | 46 min |
| May 3, 1:11 AM CDT | Special Weather Statement | OUN | Cotton | 34 min |
| May 3, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 3, 1:43 AM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma, Pottawatomie | 47 min |
| May 3, 1:47 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 3, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more | 26 min |
| May 3, 1:56 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, McClain, Stephens | 49 min |
| May 3, 2:44 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 31 min |
| May 3, 3:17 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain, Pottawatomie | 28 min |
| May 3, 3:39 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Pottawatomie and 1 more | 3 hr |
| May 3, 4:19 AM CDT | Special Weather Statement | OUN | Seminole | 26 min |
| May 3, 5:14 AM CDT | Tornado Warning | OUN | Tillman | 31 min |
| May 3, 5:19 AM CDT | Tornado Warning | OUN | Tillman | 26 min |
| May 3, 5:27 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 33 min |
| May 3, 5:29 AM CDT | Tornado Warning | OUN | Tillman | 16 min |
| May 3, 5:45 AM CDT | Special Weather Statement | OUN | Cotton, Tillman | 45 min |
| May 3, 6:02 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 28 min |
| May 3, 6:06 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| May 3, 6:20 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 25 min |
| May 3, 6:31 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 14 hr |
| May 3, 6:42 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Jefferson, Stephens | 33 min |
| May 3, 7:01 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma | 29 min |
| May 3, 7:08 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, McClain, Murray, Stephens | 37 min |
| May 3, 7:32 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 28 min |
| May 3, 7:33 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, McClain, Murray, Pottawatomie | 27 min |
| May 3, 7:49 AM CDT | Areal Flood Advisory | OUN | Jefferson, Stephens | 116 min |
| May 3, 7:57 AM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| May 3, 8:02 AM CDT | Special Weather Statement | OUN | Murray, Pontotoc, Pottawatomie | 28 min |
| May 3, 8:20 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 40 min |
| May 3, 8:24 AM CDT | Tornado Warning | OUN | Pontotoc, Seminole | 14 min |
| May 3, 8:59 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 46 min |
| May 3, 9:03 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 3 hr |
| May 3, 9:30 AM CDT | Areal Flood Advisory | OUN | Seminole | 3 hr |
| May 3, 10:01 AM CDT | Areal Flood Advisory | OUN | Coal, Johnston | 3 hr |
| May 3, 10:10 AM CDT | Special Weather Statement | OUN | Marshall | 35 min |
| May 3, 10:20 AM CDT | Special Weather Statement | OUN | Bryan | 25 min |
| May 3, 10:51 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 24 min |
| May 3, 2:34 PM CDT | River Flood Warning | OUN | Atoka | 3 days |
Nearby
Tornado Warnings in Oklahoma, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.